MAUDE Adverse Event Report: HOLOGIC SELENIA DIMENSIONS MAMOGRAPHY SYSTEM 3D; MAMMOGRAPHY SYSTEM

HOLOGIC SELENIA DIMENSIONS MAMOGRAPHY SYSTEM 3D; MAMMOGRAPHY SYSTEM
Model Number SDM-05000-3D2
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 03/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our fe called this in as he was told of the incident.He had been at the site the week before for a different service and noticed the cabinet and that it wouldn't allow the 90 degree rotation and explained to the site manager that the cabinet had to be removed.He has tested all switches on the c-arm and found no evidence of any malfunction.The site has stated hologic has no responsibility and that the system did not malfunction.
 
Event or Problem Description
A cabinet had been placed in the mammography room, which prevented the c-arm from moving to 90 degrees.A technologist and her manager were trying to measure where the cabinet needed to be cut and the technologist angled the c-arm onto the managers hand.The manger sustained a broken finger and part of the finger stayed on the cabinet requiring a skin graph.

Brand Name
SELENIA DIMENSIONS MAMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key5619904
Report Number1220894-2016-00003
Device Sequence Number16192755
Product Code OTE
UDI-Device Identifier15420045500013
UDI-Public15420045500013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
PO8003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Medical Technologist
Device Model NumberSDM-05000-3D2
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;